Call your doctor. You MAY have had an allergic reaction. I agree that you shouldn't take it again until speaking with your doctor.
Wish you the best
Call your doctor-- but do know that it does take a couple weeks for your body to get used to the medication. I had the exact same symptoms when i had started taking Lexapro. In about a week and a half all of the symptoms subsided. It turned out Lexapro wasnt the medication for me becuase it didnt help my anxiety at all. but I had all the same symptoms such as increased anxiety, vivid (and really strange) dreams, shaky, and EXTREMELY nausious. Ive never taken Paxil but all of these medications have very similar side effects. Call your doctor if your symptoms do not lessen in a few days, or if you just want re assurance.
I had the same reaction as you, called my doc he said it was an adverse reaction to the drug and I should discontinue immediately. I was so sick, dehydrated, and dizzy I passed out in the bathroom and a co-worker had to drive me home. What an awfull drug!! They should take it off the market.
Paxil is one of the most potent of the SSRI's, i'm not entirely sure why they prescribe this drug for first timers or those with anxiety, maybe because if it is tolerated it can work extremely well. However i have been informed by a few GP/PC doc's that if the person suffers from anxiety as well a good SSRI to take is Celexa or other name Citalopram. It works differently to Paxil and isn't meant to cause such a massive increase in anxiety, it is a better tolerated drug with fewer nasty side effects. So maybe you should have a word with your doctor about whether it would be a good idea to try this one.
I am so sorry you had to go through this awlful experience, i do hope your feeling much better now, drink plenty of fluids to flush it out of your system as it is mostly expelled through the kidneys, plus with rehydrate you after all the diarrhea, although try not to drink tea or coffee to do this as they have a directic effect and will push more water out of your system, so try to stick to dilute fruit juices, water or herbal teas.
Also if your feeling very anxious about trying another chemical anti-d, maybe you should consult a herbalist or talk to your doc about trying St. Johns Wort or an amino acid called 5-HTP. Have a read up on them, chat to the professional and take it from there.
One last thing i would highly recommend checking out the supplement Magnesium, this has a very calming effect on the body, i personally take a combined supplement of Calcium, Magnesium and Vitamin D3 when put together they really make a big difference to how i feel anxiety wise. My body feels less stressed, more content and my appetite has decreased. Explore and see which you think would be good for you. There is more ways to skin a cat than just SSRI's.
Well all the best, wish you luck in your health and take care.
Peace and light